# SDR AWXA200700779

- Difficulty date: June 21, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 29,198 hours, 11,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - BC-06 CHECK - NR 5980887, CORROSION ON THE R2 DOOR CUT OUT SHAPE SILL, BS 2880 - BS 2884, RBL 1732, WL 240.  REPAIRED THE R2 DOOR CUT OUT SHAPE SILL, BS 2880 - BS 2884, RBL 1732, WL 240 IAW A319 SRM 53-41-14.
